MAUDE Adverse Event Report: MEDA CO., LTD BLADDER SCANNER; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

MEDA CO., LTD BLADDER SCANNER; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number MD-6000
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient came into the department complaining of urinary retention.Bladder scan was ordered and performed however the bladder scanner was not reading accurate results.

Brand Name
BLADDER SCANNER
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
MEDA CO., LTD
100 tarragona breeze ave,
las vegas NV 89138
MDR Report Key20256029
Report Number20256029
Device Sequence Number7979870
Product Code IYO
UDI-Device Identifier06948941160008
UDI-Public(01)06948941160008
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/12/2024
Report Date (Section F) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMD-6000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/12/2024